# SDR ASAA2021051134800

- Difficulty date: May 11, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,577 hours, 8,276 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 001937
- Condition: Faulted
- Location: Captain'S
- Part time: 206 hours, 68 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

VTK ON CAPT SIDE ILLUMINATED. GROUNDED - YES. TECH SERVICE NOTE. DUE TO HISTORY OF RECENTLY INSTALLED FMC, REPLACE L/H FMC P/N 176200-01-01 REF B737-900 IPC 34-61-02-02B AND 34-61-02/401. ACCOMPLISHED FMC #1 COMPUTER REMOVAL AND INSTALLATION, SW LOAD AND TESTING ALL CK GOOD REF B737-900 AMM 34-61-02-000/400-801. DFCS LRU REPLACEMENT TEST CK GOOD. GROUND VERIFICATION CK GOOD.
